A sharpening of a theorem of Moser
Doklady Akademii Nauk, Tome 213 (1973) no. 4, pp. 766-769
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_213_4_a2,
author = {Yu. N. Bibikov},
title = {A sharpening of a theorem of {Moser}},
journal = {Doklady Akademii Nauk},
pages = {766--769},
year = {1973},
volume = {213},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_213_4_a2/}
}
Yu. N. Bibikov. A sharpening of a theorem of Moser. Doklady Akademii Nauk, Tome 213 (1973) no. 4, pp. 766-769. http://geodesic.mathdoc.fr/item/DAN_1973_213_4_a2/